Posted by Paulette on March 27, 2001, at 19:35:31
In reply to Sexual side effects?, posted by JP on March 24, 2001, at 7:55:36
> Has anyone who is taking Sarefem had any decrease in
> their ability to have orgasms? I was taking Prozac a few
> years ago to treat severe PMS but was so frustrated
> at my inability to climax. I stopped taking it because
> my husband and I decided to start a family, but now
> that I am menstruating again, this severe PMS (now called PMDD)
> is horrendous. I don't want my child to grow up with
> a mother who is a monster for two weeks out of every month.
> I am interested to know of all side effects you have experienced,
> including sexual side effects. Thank you.
Yes, problems with that with me....almost ashamed of it...matter of fact brought me to tears tonight for the first time in 4 months...tears that is....havent had a crying spell since starting Sarafem 4 months ago, and very few orgasims....